Classical solutions for some higher order semilinear elliptic equations under weak growth conditions release_m3dr2ggn7rdtlanodazlglybta

by Hans-Christoph Grunau, Guido Sweers

Published in Nonlinear Analysis by Elsevier BV.

1997   Volume 28, p799-807

Archived Files and Locations

application/pdf  137.6 kB
file_hhrqnw2twrcsxmnumulpyu4574
www.mi.uni-koeln.de (web)
web.archive.org (webarchive)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Year   1997
Language   en ?
Container Metadata
Not in DOAJ
In Keepers Registry
ISSN-L:  0362-546X
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 87d85c74-f43b-4fe7-ae66-0c256c1140ef
API URL: JSON